Volume 6, 2000, Number 1

Volume 6 ▶ Number 1 ▷ Number 2Number 3Number 4

On the a-densities of the Fibonacci sequence
Original research paper. Pages 1–13
P. Anderson and P. Bruckman
Full paper (PDF, 460 Kb)

Some aspects of the dominant root of a characteristic polynomial
Original research paper. Pages 14–22
A. Shannon and J. Clarke
Full paper (PDF, 276 Kb) | Abstract

This paper considers some properties associated with the dominant root of the characteristic polynomial of arbitrary order linear homogeneous recurrence relations with integer coefficients. In particular, it looks at computational issues for the general terms of the related sequences, and gives examples in terms of the Fibonacci numbers.

On some properties of the π(x) − π*(x) function
Original research paper. Pages 23–27
L. Panaitopol
Full paper (PDF, 178 Kb)

Short remark on number theory. I
Original research paper. Page 28
K. Atanassov
Full paper (PDF, 44 Kb)

Volume 6 ▶ Number 1 ▷ Number 2Number 3Number 4

Comments are closed.